# SDR DALA2023082907008

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 15,029 hours, 6,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:38C. SECURED SEAT MOUNTED EMERGENCY LIGHT, OK FOR SVC. (LP# 2936744)
